Hokkaido Mathematical Journal

No.3

MUNTEANU Ovidiu,
Some results on the heat kernel asymptotics of the Laplace operator on Finsler spaces
Hokkaido Mathematical Journal, 34 (2005) pp.513-531
OVESEA-TUDOR Horiana, OWA Shigeyoshi,
An extension of the univalence criteria of Nehari and Ozaki and Nunokawa
Hokkaido Mathematical Journal, 34 (2005) pp.533-539
REISSIG Michael, SMITH James,
$L^p-L^q$ estimate for wave equation with bounded time dependent coefficient
Hokkaido Mathematical Journal, 34 (2005) pp.541-586
HU Guoen, LU Zhibo, YANG Ruirui,
A weighted weak type estimate with power weights for sublinear operators
Hokkaido Mathematical Journal, 34 (2005) pp.587-598
KAIKINA Elena I.,
Nonlinear nonlocal Ott-Sudan-Ostrovskiy type equationson a segment
Hokkaido Mathematical Journal, 34 (2005) pp.599-628
FANG Yung-Fu,
Existence and polynomial growth of periodic solutions to KdV-type equations
Hokkaido Mathematical Journal, 34 (2005) pp.629-654
LI Chunji,
The singular Embry quartic moment problem
Hokkaido Mathematical Journal, 34 (2005) pp.655-666
TRIPATHY Binod Chandra, MAHANTA Sabita, ET Mikail,
On a class of generalized difference sequence space definedby modulus function
Hokkaido Mathematical Journal, 34 (2005) pp.667-677
YOKUMOTO Ken,
On totally geodesic foliations perpendicular to Killing fields
Hokkaido Mathematical Journal, 34 (2005) pp.679-688
MIYAO Tadahiro, SASAKI Itaru,
Stability of discrete ground state
Hokkaido Mathematical Journal, 34 (2005) pp.689-717